# SDR UALA2012092405423

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 68,063 hours, 12,323 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011801
- Part serial: 34
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FMC EICAS MSG DISPLAYED.  REPLACED RIGHT AIMS M2 CPM-BASIC MODULE PER AMM AND RELOADED ALL APPROPRIATE SOFTWARE.  OP CHECK OKAY.
